# SDR 02FDEA00478

- Difficulty date: July 10, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 35,101 hours, 25,010 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TRAILING EDGE LOWER SKIN IS CORRODED 40 CM OUTBD OF INBOARD EDGE. CLEANED CORROSION WITHIN LIMITS IN SRM 55-20-00.
